# SDR SWAA2021051228141

- Difficulty date: October 2, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TO VERTICAL STAB RIGHT AFT SKATE ANGLE HAS MINOR CHAFE MARKS AT 2 PLACES (M). / REMOVED AND INSTALLED REPLACEMENT RH AFT SKATE ANGLE IAW SRM 51-40-02. RESTORED EXTERIOR FINISH PER AMM 51-21-73.
